# SDR AALA202206015801

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737
- Aircraft serial: 30908
- Aircraft time: 36,074 hours, 14,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EMERGENCY EXIT LENS HAS FALLEN OFF. RE-INSTALLED LENS. OPERATIONAL CHECK GOOD PER AMM 33-51-00.
